Top
10
Doctor insights on: Depakote Overdose

Share
1

1
What would a Depakote overdose feel like?

What would a Depakote overdose feel like?

Depakote: Depending on dose taken, dizziness, upset stomach, tremors, headaches, etc. ...Read more

Dr. Jeffrey Cohen
231 doctors shared insights

Divalproex (Definition)

Divalproex, is a seizure medicine, the generic name is valporic acid, it has been in the market as an antiseizure medicine for long time, it is a good medicine, helps to control almost all types of common seizures, partial, generalized, absence, myoclonic, atonic, ..Etc.It can be used as a mood stabilizer in psychiatric patients. It has adverse effects on the liver, ...Read more


2

2
What are the tests for Depakote overdose?

What are the tests for Depakote overdose?

Exam & blood test: Sedation plus history suggestive of overdose are usual first signs, confirmed by blood test. Any significant concerns of overdose should be considered an emergency with immediate contact with your doctor or trip to an emergency room. ...Read more

3

3
What is the treatment for Depakote overdose?

What is the treatment for Depakote overdose?

Depakote OD: Can cause injury to liver and nervous system and blood, depending on dose and length of time. If taking Depakote regularly, blood levels checks are vital. ...Read more

4

4
What would a Depakote overdose feel like?

Depakote: Depending on dose taken, dizziness, upset stomach, tremors, headaches, etc. ...Read more

5

5
What are the tests for Depakote overdose?

Exam & blood test: Sedation plus history suggestive of overdose are usual first signs, confirmed by blood test. Any significant concerns of overdose should be considered an emergency with immediate contact with your doctor or trip to an emergency room. ...Read more

6

6
What is the treatment for Depakote overdose?

Depakote OD: Can cause injury to liver and nervous system and blood, depending on dose and length of time. If taking Depakote regularly, blood levels checks are vital. ...Read more

7

7
What are the chances of dying from overdose of depakote?

What are the chances of dying from overdose of depakote?

Depakote OD: Can cause injury to liver and nervous system and blood, depending on dose and length of time. If taking Depakote regularly, blood levels checks are vital. ...Read more

8

8
Are there any long lasting side effects to an overdose of Divalproex(depakote) or Venlafaxine(effexor)? Provided that death does not occur.

Are there any long lasting side effects to an overdose of Divalproex(depakote) or Venlafaxine(effexor)?  Provided that death does not occur.

Should resolve: But what prompts your question? Did YOU overdose? If so, once all is destabilized, you should have no lasting damage. But discuss this with your doctor. ...Read more

9

9
Please describe the medication: depakote?

Please describe the medication: depakote?

Seizure medication: Depakote is the brand name for a medication known as valproic acid. It is most commonly used to treat seizures, though it can also be used as a mood stabilizer in certain psychiatric disorders. It is used to treat multiple seizure types and can be used alone or with other seizure medications if needed. Common side effects include nausea, dizziness, weight gain and tremors. ...Read more

See 1 more doctor answer

Depakote (Definition)

Depakote is the brand name for a medication known as valproic acid. It is most commonly used to treat seizures, though it can also be used as a mood stabilizer in certain psychiatric disorders. It is used to treat multiple seizure types and can be used alone or with other seizure medications if needed. Common side effects include nausea, dizziness, ...Read more


Overdose (Definition)

When the maximum dose of medication ...Read more